PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Potential theory of hyperbolic Brownian motion in tube domains

Volume 135 / 2014

Grzegorz Serafin Colloquium Mathematicum 135 (2014), 27-52 MSC: Primary 60J65; Secondary 60J60. DOI: 10.4064/cm135-1-3


Let $X=\{X(t);\,t\geq 0\}$ be the hyperbolic Brownian motion on the real hyperbolic space $\mathbb H^n=\{x\in \mathbb R^n:x_n>0\}$. We study the Green function and the Poisson kernel of tube domains of the form $D\times (0,\infty )\subset \mathbb H^n$, where $D$ is any Lipschitz domain in $\mathbb R^{n-1}$. We show how to obtain formulas for these functions using analogous objects for the standard Brownian motion in $\mathbb R^{2n}$. We give formulas and uniform estimates for the set $D_a=\{x\in \mathbb H^n:x_1\in (0,a)\}$. The constants in the estimates depend only on the dimension of the space.


  • Grzegorz SerafinInstitute of Mathematics and Computer Science
    Wrocław University of Technology
    Wybrzeże Wyspiańskiego 27
    50-370 Wrocław, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image